Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tingling in legs, headaches, loss of memory, chest pain. Side effects of medication?

I have had tingling in my legs, feeling weak and drained, dibilating headaches where my eyes hurt to look outside this past summer forward, trouble remembering things, missed payments on regurlar bills, Pain in my chest, belching and discomfort. I thought this was being caused by all the medications I got from doctors. Every time I would complain that the present drug was not working they would just give me something else. Help!
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I would need the list of medications you currently are on to be more precise in my answer. It appears the symptoms are widespread and involving one too many systems in your body. I would also suggest apart from the drug related side effects, discuss the Vit B complex levels, chest ECG and gastro-oesophageal reflux evaluations with your doctor.

Although this list is not exhaustive, it may help in giving you relief if one or all may the reasons.

Do not self medicate, with over the counter analgesics for your pain - as another possibility is these analgesics do upset the stomach a great deal if taken very regularly.

I duly appreciate your query to me and I do hope that you have found something useful to help you.

Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor